# SDR SWAA2022101216071

- Difficulty date: September 19, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PNL 521QB HAS A CRACK. / [01] MEASUREMENTS;[02] CLEANED AND PREPARED DAMAGE AREA AS MARKED FOR REPAIR; PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEPS #1 AND #2; OK TO INSTALL REPAIR.;[04] REPAIRED SMALL CRACK ON LOWER CORNER SURFACE AS MARKED WITH A PERMANENT REPAIR ON L/W PANEL 521QB AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1774613;[05] PERFORMED TAP TEST ON REPAIRED AREA ; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[06] VERIFIED STEPS #4 AND #5
